# SDR UPS02438481

- Difficulty date: May 10, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: HXB149953FT
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- LT SIDE AIR CONDITIONING BAY BS 1241 SLOPE PANEL.  LOWER SURFACE SUPPORT RETAINER FOUND CORROSION AT LBL 90 TO LBL 94.  CORROSION REMOVED IAW SRM 51-10-01.  BLEND OUT NOT WITHIN SRM 53-10-01 LIMITS, REPLACEMENT REFER TO SRM FIG 51-10-01 PG 8.
